# SDR USAA030051

- Difficulty date: May 8, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Fuselage
- Part time: 40,013 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB INTERCOSTAL CRACKED .5 INCH, FS 277-294.5 AT S-14R.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-10-02.  (M)
